Frustrated. CD and TOTM

Discussion in 'Cambridge Weight Plan' started by Dietingdon, 29 April 2008 Social URL.

  1. Dietingdon

    Dietingdon Silver Member

    Start Weight:
    Current Weight:
    slimming world
    Im on the pill, but am spotting ALL the time, and when I do have my weeks break, my period lasts about 10-14 days. It's really annoying me. I asked the nurse about going to the injection, but she as good as told be I was too fat, and the needle may not reach the muscle! Any ideas?
  2. Avatar Matched Content

  3. GaynorEm

    GaynorEm Proper Little Madam

    Have you tried different pills? I was on Loestrin and was fine for a couple of years until I started spotting and the spotting turned into 3 week long periods. Since I have been on Marvelon (last 2 years) everything is fine.
    Ask ur doc for advice.

    Gaynor x x
Popular Forums
  1. is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.

Share This Page